# SDR RAAA97E8042

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND RIGHT WING UPPER NR 3 PANEL CORRODED AT WS 544.  REPAIRED PER LOCKEED DWG TSG/86-2046 M-54 NR 5.
